Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Feeling dizzy, lightheaded and flushed after exercise. Low blood pressure. On medication for anxiety

I am a healthy 43 yr old woman, I exercise regularly, try and eat right and don t smoke . For the past year I have had episodes of being dizzy, lightheaded, flushed/hot after doing any type of cardio. I have talked to my Dr and she said my blood pressure is low and to drink lots of water and eat before exercising. I have tried that and it doesn t work....any suggestions? I have had stress tests, tried wearing a holter monitor and everything came back normal. I do take meds for anxiety but this is a totally different feeling.....
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear concerned.,

Thanks for writing to us.

Anxiolytics do cause reduction in BP for which oral fluids supplimentation with a dash of salt would be highly beneficial. Do the symptoms abate after consuming oral fluids or after stopping anti anxiety medications? If so the line of treatment is right.

Considering age , could it be a Peri Menopausal Syndrome. In that case kindly consider consultation with a qualified gynaecologist and get investigated for Blood picture(To rule ot Anaemia) harmonal levels/USG abdomen and Thyroid Function Tests (Hypothyroidism)as well.

Wishing you a quick recovery.

Dr Lt Cdr ASN Bhushan.

Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor